Involutory Collineations of Finite Planes.
Mathematische Zeitschrift, Tome 193 (1986), pp. 235-240
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1986__193_173780,
author = {C.Y. Ho},
title = {Involutory {Collineations} of {Finite} {Planes.}},
journal = {Mathematische Zeitschrift},
pages = {235--240},
year = {1986},
volume = {193},
zbl = {0599.51010},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__193_173780/}
}
C.Y. Ho. Involutory Collineations of Finite Planes.. Mathematische Zeitschrift, Tome 193 (1986), pp. 235-240. http://geodesic.mathdoc.fr/item/MZ_1986__193_173780/